# SDR SIMA20130307003

- Difficulty date: March 7, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 25,850 hours, 23,313 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8166042
- Part serial: 200205039
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4371 THE CREW REPORTED THAT DURING TEST OF RECIRC FAN PER MEL 21-29, THEY HEARD A LOUD GRINDING NOISE AND EXPERIENCED SMELL OF HEAVY SMOKE/ FUMES.  THIS OCCURED WITH APU BLEED OPEN, X BLEED OPEN AND BOTH PACKS SELECTED OFF.  OPERATED APU, NR 2 PACK AND RECIRC FAN.  NO GRINDING SOUNDS OR ODOR FOUND.  SUSPECT POSSIBLE INADVERTANT USE OF DEFERRED NR 1 PACK REF EMB 140 AMM 21-60-00.  REMOVED AND REPLACED NR 2 PACK VALVE AND THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 21-51-01. MEL RESTORED. THE AIRCRAFT WAS RETURNED TO SERVICE.
